# SDR CALA9800243

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK ON INBOARD SIDE OF LT UPPER SPAR WHERE CENTER HINGE OF LT REV COWL ATTACHES, NR 1 PYLON.  THE STIFFENER WAS REMOVED AND REPLACED IAW SRM 51-33-01.
